MathSciNet Relay Station
MathSciNet bibliographic data
MR1396894 (97k:20065) 20F55 (20C33 20G05)
Fan, C. Kenneth Structure of a Hecke algebra quotient. J. Amer. Math. Soc. 10 (1997), no. 1, 139–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement